Jump to content

Search the Community

Showing results for tags 'Venlafaxine Withdrawals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello everyone, I need your help regarding issues of reinstatement. In the following text I will do my best to introduce myself to you and to summarize my story as good as possible. I am a 26 year master student from Sweden who was on effexor for almost 2 years. During the first year I was on 75 mg, the second year 37,5 mg. After realizing that Effexor only made me feel worse I decided to stop taking it. I spoke to my physician about it and she suggested that I taper down for 2-3 weeks. I ended up tapering for 4 weeks and I was actually feeling better during the whole taper.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy